ITEM METADATA RECORD
Title: Characterizations of the Calabi product of hyperbolic affine hyperspheres
Authors: Hu, Zejun ×
Li, Haizhong
Vrancken, Luc #
Issue Date: 2008
Publisher: BIRKHAUSER VERLAG AG
Series Title: Results in Mathematics vol:52 issue:3-4 pages:299-314
ISSN: 1422-6383
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science